| Catalog Number |
02K41-37 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3016438761-2023-00444 under a different suspect device.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i result generated on the architect i2000sr processing module for a patient.The physician questioned the result which initiated the customer to retest multiple samples from that day.This patient sample was repeated on an alternate architect processing module and the result was normal.The customer stated the patient was given heparin due to the falsely elevated architect stat troponin-i result in conjunction with an abnormal ecg.However, it was noted that heparin treatment was given after the architect stat troponin-i result was corrected.There is no information as to the impact on the patient¿s health.The customer stated the patient was discharged home for cardiology follow-up.The following data was provided: customer¿s reference range: < 0.029 ng/ml.Patient 2: (b)(6) 2023, sid (b)(6), initial result = 0.143 ng/ml; repeat result = 0.000 ng/ml no further adverse impact to patient management was reported.
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i result generated on the architect i2000sr processing module for a patient.The physician questioned the result which initiated the customer to retest multiple samples from that day.This patient sample was repeated on an alternate architect processing module and the result was normal.The customer stated the patient was given heparin due to the falsely elevated architect stat troponin-i result in conjunction with an abnormal ecg.However, it was noted that heparin treatment was given after the architect stat troponin-i result was corrected.There is no information as to the impact on the patient¿s health.The customer stated the patient was discharged home for cardiology follow-up.The following data was provided: customer¿s reference range: < 0.029 ng/ml patient 2 (b)(6)2023 sid (b)(6)initial result = 0.143 ng/ml; repeat result = 0.000 ng/ml no further adverse impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, instrument logs review, ticket trending review, device history record review, field data review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 98913un23 and complaint issue.The historical performance of lot 98913un23 was evaluated using data gathered from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 98913un23 are within the established limits.Therefore, no unusual reagent lot performance was identified for lot 98913un23.Labeling was reviewed and adequately addresses the customer issue.Based on the information within the complaint, the customer received unexpected patient results at the customer site during one shift.The customer¿s quality controls were in range at the time of testing.A review of instrument logs and a review of the package insert for 2k41 determined this case as a use error because the customer¿s issue is likely to be attributed to an issue with sample preparation.The customer¿s repeated test result gave the expected result indicating a sample handling/integrity issue.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i lot 98913un23 was identified.The architect stat troponin-i lot 98913un23 is performing as expected.The following sections have been corrected: d3-email d3-fax number g1-contact office first name g1-contact office last name g1-contact office address 1 g1-contact office city g1-contact office postal code g1-contact office country g1-contact office phone number g1-contact office email g1-contact office fax number g1 - mfg site email g1 - mfg site fax number.